# SDR USAA2014102200006

- Difficulty date: October 20, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 61,386 hours, 22,774 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367200600000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FWD CGO FLOOR PANEL 131HF AT FRAME 31 BL0.  REPLACED FWD CGO FLOOR PANEL 131HF IAW AMM 53-22-14.
